Alert archive / Texas / Gale Warnings in 2016
Gale Warning 3, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this gale warning at Jan 26, 2016, 3:41 AM CST. It took effect at Jan 26, 2016, 4:00 PM CST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 26, 2016, 3:41 AM CST (09:41 UTC)
- In effect from
- Jan 26, 2016, 4:00 PM CST
- Expired
- Jan 27, 2016, 3:31 AM CST
- In force
- 12 hr
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
668 WHUS74 KCRP 260941 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 341 AM CST TUE JAN 26 2016 ...STRONG OFFSHORE FLOW AND HAZARDOUS SEAS TO DEVELOP BEHIND COLD FRONT TODAY... .A STRONG COLD FRONT WILL PUSH OFFSHORE THIS MORNING. STRONG NORTHERLY WIND WILL DEVELOP OVER THE MIDDLE TEXAS COASTAL WATERS BEHIND THIS FRONT...SEAS BUILDING TO HAZARDOUS LEVELS. WINDS WILL PEAK THIS AFTERNOON AND OVERNIGHT AS A SECOND PUSH OF HIGH PRESSURE MOVES INTO THE REGION. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY...DIMINISHING WEDNESDAY NIGHT. GMZ250-255-270-275-261745- /O.EXT.KCRP.SC.Y.0008.160126T1500Z-160126T2200Z/ /O.NEW.KCRP.GL.W.0003.160126T2200Z-160127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 341 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 4 PM CST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS THIS LATE MORNING...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35 KNOTS OR GREATER THIS LATE AFTERNOON AND OVERNIGHT. * WAVES/SEAS: SEAS 4 TO 6 FEET THIS LATE MORNING. SEAS WILL BUILD TO 6 TO 8 FEET ACROSS THE NEARSHORE AND TO 8 TO 10 FEET ACROSS THE OFFSHORE WATERS THIS LATE AFTERNOON AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-261745- /O.EXT.KCRP.SC.Y.0008.160126T1500Z-160127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 341 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 6 AM CST WEDNESDAY. * WINDS: 20 TO 25 KNOTS OVER THE BAYS AND WATERWAYS. * WAVES/SEAS: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ CB
4 follow-up statements
417 WHUS74 KCRP 261613 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1013 AM CST TUE JAN 26 2016 ...STRONG OFFSHORE FLOW AND HAZARDOUS SEAS TO DEVELOP BEHIND COLD FRONT TODAY... .A STRONG COLD FRONT IS PUSHING OFFSHORE THIS MORNING. STRONG NORTHERLY WIND IS DEVELOPING OVER THE MIDDLE TEXAS COASTAL WATERS BEHIND THIS FRONT...WITH SEAS BUILDING TO HAZARDOUS LEVELS. WINDS WILL PEAK THIS AFTERNOON AND OVERNIGHT AS A SECOND PUSH OF HIGH PRESSURE MOVES INTO THE REGION. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY...DIMINISHING WEDNESDAY NIGHT. GMZ250-255-270-275-270000- /O.CON.KCRP.SC.Y.0008.000000T0000Z-160126T2200Z/ /O.CON.KCRP.GL.W.0003.160126T2200Z-160127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1013 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS THIS LATE MORNING...INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35 KNOTS OR GREATER THIS LATE AFTERNOON AND OVERNIGHT. * WAVES/SEAS: SEAS 4 TO 6 FEET THIS LATE MORNING. SEAS WILL BUILD TO 6 TO 8 FEET ACROSS THE NEARSHORE AND TO 8 TO 10 FEET ACROSS THE OFFSHORE WATERS THIS LATE AFTERNOON AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-270000- /O.CON.KCRP.SC.Y.0008.000000T0000Z-160127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1013 AM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: 20 TO 25 KNOTS OVER THE BAYS AND WATERWAYS. * WAVES/SEAS: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LK
668 WHUS74 KCRP 262120 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 320 PM CST TUE JAN 26 2016 ...STRONG OFFSHORE FLOW AND HAZARDOUS SEAS TO DEVELOP BEHIND COLD FRONT TODAY... .STRONG NORTHERLY WIND HAS DEVELOPED OVER THE MIDDLE TEXAS COASTAL WATERS BEHIND THIS MORNING'S COLD FRONT...WITH SEAS BUILDING TO HAZARDOUS LEVELS. WINDS WILL PEAK THIS AFTERNOON AND OVERNIGHT AS A SECOND PUSH OF HIGH PRESSURE MOVES INTO THE REGION. STRONG WINDS ARE EXPECTED TO CONTINUE THROUGH WEDNESDAY...DIMINISHING WEDNESDAY NIGHT. GMZ250-255-270-275-270600- /O.CON.KCRP.SC.Y.0008.000000T0000Z-160126T2200Z/ /O.CON.KCRP.GL.W.0003.160126T2200Z-160127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 320 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. * WINDS: NORTH TO NORTHEAST WIND INCREASING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35 KNOTS OR GREATER THIS LATE AFTERNOON AND OVERNIGHT. * WAVES/SEAS: SEAS WILL BUILD TO 6 TO 8 FEET ACROSS THE NEARSHORE WATERS AND TO 8 TO 10 FEET ACROSS THE OFFSHORE WATERS THIS LATE AFTERNOON AND OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-270600- /O.CON.KCRP.SC.Y.0008.000000T0000Z-160127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 320 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: 20 TO 25 KNOTS OVER THE BAYS AND WATERWAYS. * WAVES/SEAS: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ LK
134 WHUS74 KCRP 270453 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1053 PM CST TUE JAN 26 2016 ...STRONG OFFSHORE FLOW AND HAZARDOUS SEAS TONIGHT... .STRONG NORTH WIND WILL PERSIST OVER THE WATERS TONIGHT DUE TO A STRONG SURFACE PRESSURE GRADIENT. FREQUENT GUSTS TO GALE FORCE ARE EXPECTED OVER THE COASTAL WATERS OVERNIGHT. STRONG WIND WILL CONTINUE WEDNESDAY. GMZ250-255-270-275-271200- /O.CON.KCRP.GL.W.0003.000000T0000Z-160127T1200Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1053 PM CST TUE JAN 26 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS WITH FREQUENT GUSTS OF 35 KNOTS OR GREATER. * WAVES/SEAS: SEAS 7 TO 9 FEET OVER THE NEARSHORE WATERS AND 8 TO 10 FEET ACROSS THE OFFSHORE WATERS OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ GMZ230-235-271200- /O.CON.KCRP.SC.Y.0008.000000T0000Z-160127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 1053 PM CST TUE JAN 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY. * WINDS: NORTH WIND 20 TO 25 KNOTS OVERNIGHT. * WAVES/SEAS: BAYS CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 87
576 WHUS74 KCRP 270931 MWWCRP URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 331 AM CST WED JAN 27 2016 ...STRONG OFFSHORE FLOW WILL CONTINUE THROUGH TODAY|... .HIGH PRESSURE BUILDING INTO SOUTH TEXAS WILL MAINTAIN A STRONG OFFSHORE FLOW AND HAZARDOUS SEAS THROUGH EARLY THIS EVENING. GMZ270-275-271800- /O.CAN.KCRP.GL.W.0003.000000T0000Z-160127T1200Z/ /O.NEW.KCRP.SC.Y.0009.160127T0931Z-160128T0300Z/ WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 331 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SUSTAINED NORTH WIND 25 TO 30 KNOTS DECREASING TO 20 TO 25 KNOTS THIS AFTERNOON. * WAVES/SEAS: SEAS 9 TO 12 FEET OVER THE OFFSHORE WATERS SUBSIDING TO 7 TO 9 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ250-255-271800- /O.CAN.KCRP.GL.W.0003.000000T0000Z-160127T1200Z/ /O.NEW.KCRP.SC.Y.0009.160127T0931Z-160128T0000Z/ COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- 331 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: SUSTAINED NORTH WIND 20 TO 25 KNOTS DECREASING TO 15 TO 20 KNOTS LATE THIS AFTERNOON. * WAVES/SEAS: SEAS 7 TO 9 FEET SUBSIDING TO 5 TO 7 FEET IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GMZ230-235-271045- /O.CAN.KCRP.SC.Y.0008.000000T0000Z-160127T1200Z/ BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- 331 AM CST WED JAN 27 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTH WINDS OF 15 TO 20 KNOTS WILL CONTINUE TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Jan 25, 10:49 PM CST, 4 hours 52 minutes earlier.
Area forecast discussion, Jan 25, 10:49 PM CST, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1049 PM CST MON JAN 25 2016
.DISCUSSION...UPDATED FOR 06Z AVIATION.
&&
.AVIATION...FOG BEGINNING TO DEVELOP ACROSS SOUTH TEXAS. EXPECT
SOME FOG AT ALL SITES...LIKELY WITH MVFR TO IFR VISBYS. WILL ALSO
SEE A LOWERING OF CIGS THROUGH THE NIGHT WITH IFR CIGS POSSIBLE AT
ALL SITES. COLD FRONT STILL EXPECTED THROUGH IN THE MORNING
HOURS...BETWEEN 6 AND 9AM GENERALLY. STRONG WINDS AND RAIN ARE
EXPECTED BEHIND THE FRONT. FOG WILL CLEAR QUICKLY WITH FRONTAL
PASSAGE. CIGS SHOULD BECOME MVFR AND REMAIN THERE MOST OF THE DAY.
&&
.PREV DISCUSSION... /ISSUED 358 PM CST MON JAN 25 2016/
SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...PREFRONTAL TROUGH
HAS LIGHT WINDS FROM THE NORTH OVER WESTERN HALF OF CWA AND A FEW
LIGHT SHOWERS STREAMING OVER THE GULF WATERS THIS AFTERNOON.
SURFACE COLD FRONT WILL MOVE SOUTH LATE TONIGHT/EARLY TUESDAY
MORNING...REACHING THE SOUTHERN CWA BORDERS JUST AFTER DAYBREAK
TOMORROW. AHEAD OF THIS FRONT ANTICIPATE PATCHY FOG TO AREAS OF
FOG TO DEVELOP OVER MUCH OF THE REGION...INCLUDING THE BAYS AND
NEARSHORE WATERS WHERE WATER TEMPERATURES ARE IN THE UPPER 50S TO
LOWER 60S. MOISTURE CONVERGENCE INCREASES LATE TONIGHT AHEAD OF
THE FRONT...AND CONTINUE CHANCE OF SHRA WITH TSTMS POSSIBLE OVER
THE MARINE AREAS WHERE INSTABILITY IS SLIGHTLY BETTER. POSITIVELY
TILTED UPPER TROUGH AND ABUNDANT MOISTURE WILL ALLOW FOR
OVERRRUNING SHOWERS ACROSS THE REGION BEHIND THE FRONT TUESDAY AND
TUESDAY NIGHT. H85 FRONT FINALLY SWEEPS OVER THE REGION LATE
TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING AND DRIER AIR SETTLES
SOUTH WITH HIGH PRESSURE. RAIN CHANCES WILL GRADUALLY TAPER OFF
FROM THE NORTHWEST TO SOUTHEAST DURING THIS TIME. BREEZY
CONDITIONS WILL OCCUR BEHIND THE FRONT ON TUESDAY. CAA CONTINUING
WILL ALLOW FOR TEMPERATURES TO FALL THROUGH MUCH OF THE DAY
TOMORROW WITH HIGHS LIKELY OCCURRING DURING THE MORNING. TUESDAY
NIGHT WILL BE SEVERAL DEGREES COLDER THAN TONIGHT...WITH LOWS IN
THE LOW TO MID 40S AREA WIDE.
MARINE...A STRONG COLD FRONT WILL PUSH OFFSHORE EARLY TUESDAY
MORNING. STRONG NORTH WINDS AND HAZARDOUS SEAS WILL DEVELOP BEHIND
THIS FRONT...AND SMALL CRAFT ADVISORIES HAVE BEEN RAISED FOR ALL
OF THE MIDDLE TEXAS COASTAL WATERS TUESDAY THROUGH WEDNESDAY
MORNING. PRESSURE GRADIENT WILL BE STRONGEST TUESDAY
NIGHT...BRINGING HIGHEST WINDS AND BUILDING SEAS. WINDS AND SEAS WILL
GRADUALLY DIMINISH THROUGH THE DAY ON WEDNESDAY AS HIGH PRESSURE
SETTLES SOUTH INTO THE REGION.
LONG TERM (WEDNESDAY THROUGH SUNDAY)...MID-LEVEL TROUGHING AT
THE START OF LONG TERM ADVANCES TOWARDS THE EAST ALLOWING FOR
RIDGING UPSTREAM TO MOVE OVERHEAD BY LATE IN THE WORK WEEK. SOME
SHORTWAVE ENERGY MAY TRY TO UNDERCUT THE RIDGE ON SATURDAY BUT
OVERALL BUILDING HEIGHTS...PSUEDO-ZONAL FLOW...ARE EXPECTED
THROUGH MUCH OF THE PERIOD.
WEDNESDAY...THE LAST VESTIGES OF THE MID-LEVEL TROUGH ARE PULLING
TOWARDS THE EAST DURING THE MORNING HOURS. FORTUNATELY THE POSITIVE
TILT OF THE TROUGH SHOULD KEEP ANY LINGERING SHOWERS ACROSS OUR
COASTAL WATERS OR EVEN FARTHER OFFSHORE. COOLER AIR WILL MOVE INTO
AND WITH SOME CLOUD COVER IN PLACE...COLD POOL ALOFT PIVOTING
THROUGH...TEMPERATURES WILL BE BELOW NORMAL...NEAR-60F AREA WIDE.
THURSDAY - SUNDAY...SENSIBLE WEATHER LOOKS QUIET WITH RIDGING
OVERHEAD. ONLY FORESEEN ISSUE MAY BE AREAS OF FREEZING TEMPERATURES
THURSDAY MORNING ACROSS OUR INTERIOR ZONES. THIS MAY BE THE FIRST
WIDESPREAD FREEZE FOR OUR REGION THIS YEAR BUT WE STILL HAVE TIME TO
FURTHER ASSESS THE POTENTIAL FOR ANY HEADLINES. WARMING TREND EACH
AFTERNOON WITH BUILDING HEIGHTS AND SOUTHERLY WINDS IN PLACE...WELL
ABOVE NORMAL EXPECTED.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 63 63 45 59 35 / 20 50 30 10 0
VICTORIA 55 59 40 57 31 / 40 50 30 10 0
LAREDO 57 63 44 59 37 / 10 30 20 10 0
ALICE 62 63 43 59 32 / 20 40 30 10 0
ROCKPORT 61 61 44 59 38 / 40 50 40 10 0
COTULLA 53 58 40 60 34 / 10 20 20 10 0
KINGSVILLE 63 64 43 59 32 / 20 50 30 10 0
NAVY CORPUS 62 62 46 58 43 / 30 50 40 10 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 9 AM TUESDAY TO NOON CST WEDNESDAY FOR
THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.
&&
PZ/83...AVIATIONHazardous weather outlook, Jan 25, 5:07 AM CST, 22 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 507 AM CST MON JAN 25 2016 TXZ229>234-239>247-261115- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 507 AM CST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY FREEZING TEMPERATURES WILL BE POSSIBLE ACROSS INLAND SOUTH TEXAS LATE WEDNESDAY NIGHT IF SKIES CLEAR SUFFICIENTLY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-261115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 507 AM CST MON JAN 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES FOR THE NEARSHORE WATERS OUT TO 20 NM THROUGH 7 AM. SMALL CRAFT ADVISORIES FOR THE OFFSHORE WATERS FROM 20 NM TO 60 NM OUT THROUGH NOON TODAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SMALL CRAFT ADVISORIES WILL LIKELY BE REQUIRED ACROSS THE MIDDLE TEXAS COASTAL WATERS TUESDAY AND WEDNESDAY. GALE CONDITIONS MAY DEVELOP TUESDAY NIGHT ACROSS THE OPEN GULF WATERS IN WAKE OF A STRONG COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. CB/TB
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.